# SDR DALA2018110606484

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 64,651 hours, 24,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 698, L/P 0813543) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603 / DOOR KNOCKER ONLY EXTENDS HALFWAY / INTERIOR. LUBRICATED L2 DOOR KNUCKLE KNOCKER AND OPERATED NUMEROUS TIMES. OP CK GOOD OK FOR SVC.
